Free Delivery in Ireland for Orders over €49

Sinutabs Non Drowsey Tablets 15 Pack

€6,91

What is it
Sinutab NonDrowsy are used for the relief of nasal congestion and associated pain. The tablets help treat pain and unblock the nasal passages, relieving sinus congestion and pressure.
The tablets contain paracetamol to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses. This medicine is for use in adults and children aged 6 years and over.
Sinutab relieves. Nasal congestion, Sinus pressure, Feverishness, Headaches, Aches and pains and Eases breathing

Dosage
Adults and children over 12 years. Two tablets every four to six hours, up to four times a day.
Children 612 years. One tablet every four to six hours, up to four times a day.
Children under 6 years. Not recommended.
Use only when simple measures have failed to provide adequate relief.
Consult a pharmacist or doctor before use in children aged 612 years.
Do not use for more than 5 days without consulting your doctor or pharmacist.
Do not exceed the maximum daily dose. 8 tablets in 24 hours.
If symptoms persist, consult your doctor.

Warnings and Cautions.
Contains paracetamol
Do not take with any other paracetamolcontaining products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Prolonged administration without medical supervision may be harmful.
Immediate medical advice should be sought in the event of an overdose even if you feel well.
Please read the enclosed leaflet carefully.
This product should only be used when clearly necessary.
Keep out of the reach and sight of children.
As with all medicines, if you are pregnant or taking any other medicine consults your doctor or pharmacist before taking this product.
If symptoms persist consult your doctor.

Ingredients
The active ingredients in NonDrowsy Sinutab are. 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.
Other ingredients are. Pregelatinised maize starch, crospovidone, povidone, stearic acid, microcrystalline cellulose, sodium starch glycolate, magnesium stearate